lb2114, hi everyone.I just found your blog about conditions i developed immediately following injections for a piriformis injury. The steroid used was kenalog 40 which was used for inflammation. i was to have 6 injections (1) weekly. the first five had been administer directly into the muscle, which sits deep within the buttock near the sciatic neve.

the five injections went just fine the pain had subsided emensely. doc, informed me the finale sixthe injection had to be put on hold for 39 days. so my fifth had been abruptly stopped...and after the fact that drug should never be sudden stopped because of its nasty adverse effects it has on the body.

 

anywa...i waited 39 days. I returned formy sixth inj, and instead of have the same procedure directly to the formis mucsle. instead he tells me he would administered the injection into my lower back8-|...WHY! when everything has been going so well.

 

cutting to the chase..within 15-20 minutes that my husband and i returned homethe back of my neck and shoulder had already swelled..as well as my collarbone, ankles, wrist left side only....by evening my midsection had swelled...by the following morning the tops of both hands looked like two muffins...never moon-face as somefolks on othe boards have suggested.

 

My doctors primary and pain management both said nothing helpful....they only said it would go away...just give it time. "Do You Think 14 years is long enough?. i will say kenalog 40 has destroyed my endcrine system whether they want to hear it or not. After 14 years the swelling is still with me and still know answers...i have self diagnosed myself in 2011. I unequivically believe i have iatrogenic illness..and shared my diagnosis with my pcp doc...of course he would never agree but it certainly is so...nor wopuld any other doctor. i may have written to much but thanks for hearing me out .

thank u all lbu2114